MathSciNet Relay Station
MathSciNet bibliographic data
MR2215303 35L15 (35B45)
Romanov, V. G. Carleman estimates for a second-order hyperbolic equation. (Russian) Sibirsk. Mat. Zh. 47 (2006), no. 1, 169--187; translation in Siberian Math. J. 47 (2006), no. 1, 135–151
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement